Jump to content
CrazyBoards.org

Recommended Posts

When I first upped my dose of Saphris to 10 mg at nighttime I felt really good. It has helped with my rage and frustration. But by the afternoon, I just feel awful. I feel really sad and depressed and super paranoid and worried. I hate feeling this way and it makes me want to do crazy things. I don't get how it stopped being effective so quickly.

Link to comment
Share on other sites

after 5 days on it my husband is worse off than when we started. Super paranoid, rage, crying, dysphoric mania if I ever saw it! scary!!!!

Link to comment
Share on other sites

I'm so sorry about that. And it makes me worried I'll be worse off. I've been on it only 8 days. When I was on 5 mg it was worse, so since I'm on 10 mg, maybe if I stay at a high dosage I will be okay. Hopefully. I hate having to try new med after new med

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...